# SDR 97ZZZX313

- Difficulty date: January 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N217US
- Make and model: Boeing 737201
- Aircraft serial: 20215
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ELP - DURING SERVICE CHECK, MAINTENANCE REPORTED EMERGENCY AISLE PATH LIGHTING AT ROW 9 INOPERATIVE.  MAINTENANCE REPAIRED WIRING AND SYSTEM CHECKED OKAY.
